# SDR ASOA2013022603070

- Difficulty date: January 30, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,675 hours, 16,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD OTBD SUPPORT POST LOWER ATTACHMENT FITTING IS CRACKED.  REMOVED LT WINDSHIELD OTBD SUPPORT POST LWR ATTACHMENT FITTING.  LOCATED, DRILLED AND INSTALLED NEW FITTING, PN 601R33235-3S IAW SRM 51-40-11 AND SRM 51-42-21.
